Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 107, Number 3

All articles in this issue are freely accessible.

The critical points of a linear combination of Green’s functions
Morris Marden.
Trans. Amer. Math. Soc. 107 (1963), 369-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150328
Limit ultrapowers
H. Jerome Keisler.
Trans. Amer. Math. Soc. 107 (1963), 382-408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0148547
Cameron-Martin translation theorems in the Wiener space of functions of two variables
J. Yeh.
Trans. Amer. Math. Soc. 107 (1963), 409-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0189138
An isoperimetric inequality for moments of inertia of plane convex sets
Tsuan Wu Ting.
Trans. Amer. Math. Soc. 107 (1963), 421-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147967
Induced maps for Postnikov systems
Donald W. Kahn.
Trans. Amer. Math. Soc. 107 (1963), 432-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150777
Almost locally polyhedral curves in Euclidean $n$-space
J. C. Cantrell and C. H. Edwards.
Trans. Amer. Math. Soc. 107 (1963), 451-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0149453
Left valuation rings and simple radical rings
Edward C. Posner.
Trans. Amer. Math. Soc. 107 (1963), 458-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0153704
On generators of the Banach algebras $l_{1}$ and $L_{1}(0,∞)$
D. J. Newman, J. T. Schwartz and H. S. Shapiro.
Trans. Amer. Math. Soc. 107 (1963), 466-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150579
Reduction of ordinary differential equations to the Birkhoff canonical form
H. L. Turrittin.
Trans. Amer. Math. Soc. 107 (1963), 485-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150367
Bilateral birth and death processes
William E. Pruitt.
Trans. Amer. Math. Soc. 107 (1963), 508-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150858
Determination of $H^{∗} (BO(k,\cdots,∞),Z_{2})$ and $H^{∗} (BU(k,\cdots,∞),Z_{2})$
Robert E. Stong.
Trans. Amer. Math. Soc. 107 (1963), 526-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151963
Some sample function properties of a process with stationary independent increments
Shashanka Shekhar Mitra.
Trans. Amer. Math. Soc. 107 (1963), 545-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0152000
Errata: Kernel constructions and Borel sets
A. H. Stone.
Trans. Amer. Math. Soc. 107 (1963), 558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151935